Arithmetic Properties of certain partially ordered Semigeroups.
Semigroup forum, Tome 11 (1975), pp. 115-129
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1975__11_134133,
author = {R.S. Pierce},
title = {Arithmetic {Properties} of certain partially ordered {Semigeroups.}},
journal = {Semigroup forum},
pages = {115--129},
year = {1975},
volume = {11},
zbl = {0334.06006},
url = {http://geodesic.mathdoc.fr/item/SF_1975__11_134133/}
}
R.S. Pierce. Arithmetic Properties of certain partially ordered Semigeroups.. Semigroup forum, Tome 11 (1975), pp. 115-129. http://geodesic.mathdoc.fr/item/SF_1975__11_134133/